MathSciNet Relay Station
MathSciNet bibliographic data
MR373474 (51 #9674) 81.06
Gaudard, Marie A.; Weaver, Robert J. Finitary imbeddings of certain generalized sample spaces. Trans. Amer. Math. Soc. 207 (1975), 293–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement